# SDR DL72S962728

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BAC106075211
- Condition: Melted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST AFTER LEVEL OFF AT FL230, NOTED SMOKE IN THE COCKPIT COMING FROM BEHIND S/O PANEL.  SMOKE STOPPED AFTER 2 TO 3 MINUTES.  AT THE GATE NOTICED PANEL FLOOR C/B POPPED.  FOUND PANEL FLOOR BALLAST M354 MELTED AND CONTROL PANEL     FLOOR C/B POPPED.  REPLACED BALLAS, OPS CK GOOD.
